Phenytoin-induced acute generalized exanthematous pustulosis

Navin Patil, Sushil Kiran Kunder, A. Avinash, Anurag Pathak, Sharath Madhyastha, N. Karthik Rao, Raghavendra Rao

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Phenytoin is the first line antiepileptic for generalized tonic-clonic seizures. It is still the “go to” drug despite the availability of newer anti-epileptics, chiefly because of its low cost and high efficacy. Phenytoin is associated with toxicities involving multiple organ systems such as brain, blood, and skin. One of the most common adverse effects is the development of skin rashes. It can range from mild to life-threatening skin eruptions. This is a case report of a young girl who developed acute generalized exanthematous pustulosis following phenytoin therapy for post-traumatic seizures.

Original languageEnglish
Pages (from-to)10-11
Number of pages2
JournalAsian Journal of Pharmaceutical and Clinical Research
Volume9
Issue number2
Publication statusPublished - 01-03-2016

All Science Journal Classification (ASJC) codes

  • Pharmacology
  • Pharmaceutical Science
  • Pharmacology (medical)

Fingerprint Dive into the research topics of 'Phenytoin-induced acute generalized exanthematous pustulosis'. Together they form a unique fingerprint.

Cite this